Duke Mathematical Journal

Correction to “Cluster algebras and Weil-Petersson forms”

Michael Gekhtman, Michael Shapiro, and Alek Vainshtein

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We provide correction to the formulation and the proof of Theorem 3.4 in the article “Cluster algebras and Weil-Petersson forms” ([GSV])

Article information

Duke Math. J., Volume 139, Number 2 (2007), 407-409.

First available in Project Euclid: 31 July 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A15: Invariant subspaces [See also 47A46]
Secondary: 46A32: Spaces of linear operators; topological tensor products; approximation properties [See also 46B28, 46M05, 47L05, 47L20] 47D20


Gekhtman, Michael; Shapiro, Michael; Vainshtein, Alek. Correction to “Cluster algebras and Weil-Petersson forms”. Duke Math. J. 139 (2007), no. 2, 407--409. doi:10.1215/S0012-7094-07-13925-5. https://projecteuclid.org/euclid.dmj/1185891827

Export citation


  • S. Fomin, M. Shapiro, and D. Thurston, Cluster algebras and triangulated surfaces, part I: Cluster complexes, preprint,\arxivmath/0608367v2[math.RA]
  • M. Gekhtman, M. Shapiro, and A. Vainshtein, Cluster algebras and Weil-Petersson forms, Duke Math. J. 127 (2005), 291--311.